# SDR AALA202302076045

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 60,914 hours, 35,385 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301200
- Part serial: CG5048
- Condition: Corroded
- Location: Zone 300 - Stabs
- Part time: 60,914 hours, 35,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT HAND ELEVATOR SKIN HAS SEVERAL AREAS OF CORROSION AT BONDING STRAP LOCATIONS. MAINTENANCE REPLACED ELEVATOR PER TASK CARD 26L30027001.
